# SDR AALA2018053100004

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 52,858 hours, 26,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: JO6021379
- Condition: Cracked
- Location: Bs 160-218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR, NR 6 BEAM HAD A CRACK AT THE CENTER BEAM AREA.  INSTALLED A REPAIRED DOUBLER IAW 52-10-00-03.
